# SDR JRAA201807170002

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N326TR
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 69,602 hours, 63,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED EXIT LIGHT AND OPS CHECK GOOD IAW AMM 33-51-02.
